CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Division formulas on projective varieties

Mats Andersson (Institutionen för matematiska vetenskaper, matematik) ; Lisa Nilsson (Institutionen för matematiska vetenskaper, matematik)
Mathematische Zeitschrift (0025-5874). Vol. 284 (2016), 1, p. 575-593.
[Artikel, refereegranskad vetenskaplig]

We introduce a division formula on a possibly singular projective subvariety X of complex projective space PN, which, e.g., provides explicit representations of solutions to various polynomial division problems on the affine part of X. Especially we consider a global effective version of the Briançon–Skoda–Huneke theorem. The first author was partially supported by the Swedish Research Council. The second author was supported by a postdoc grant from the Swedish Research Council.

Denna post skapades 2016-09-11. Senast ändrad 2016-10-14.
CPL Pubid: 241630


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur